# SDR EIA2004120

- Difficulty date: September 30, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 69,735 hours, 34,328 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CRACK, KEEL BEAM, RT LWR CHORD IB LEG AT STA 1313.  TRIM 5.0 INCHES INBOARD LWR FLANGE OF VERTICAL AND HORIZONTAL LEGS.  HFEC INSPECTED, FOUND CRACK AND CORROSION FREE.  SHOT PEENED AND REFINISHED PER EN EA 53-0827.  BOEING MESSAGE 1-OJ18O, 1-OUNOI, AND 1-P5OSK.
